On normalized Horn systems

Christine Berkesch, Laura Felicia Matusevich, Uli Walther

Research output: Contribution to journalArticlepeer-review

Abstract

We characterize the (regular) holonomicity of Horn systems of differential equations under a hypothesis that captures the most widely studied classical hypergeometric systems.

Original languageEnglish (US)
Pages (from-to)279-286
Number of pages8
JournalCollectanea Mathematica
Volume71
Issue number2
DOIs
StatePublished - May 1 2020

Keywords

  • D-module
  • Holonomic
  • Horn systems
  • Hypergeometric

Fingerprint Dive into the research topics of 'On normalized Horn systems'. Together they form a unique fingerprint.

Cite this